# SDR SWAA2023082979582

- Difficulty date: July 16, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING HI-LOK FOR FSD MOP SILL REPAIR ARCHED ON TB5060H<[01] PERFORMED VISUAL HIDDEN DAMAGE INSPECTION; NO FURTHER VISUAL DAMAGE NOTED;[02] REMOVED ANGLE P/N 141A8314-6 AT BS 269 RBL 254 WL 208 IAW SRM 51-40-02.;[07] FORM ANGLE FROM 7075-T6 0.050' CLAD LOT # 1474582-1 I.A.W SRM SRM 51-30-01 AND BOEING DWG 141A8314;[08] DISCONNECTED BATTERY PER AMM 24-31-11-000-801-001 STEP 2.E THRU 2.F. 1. (C).;[09] VERIFIED CORRECTION ACTION ITEM 7 AND 8.;[10] REMOVED DAMAGED TB5060H PER SWPM 20-30-00. INSPECTED ALL REMOVED TERMINAL LUGS FOR DAMAGE; FOUND TERMINAL LUGS AT POSITIONS ONE AND TWO HAD SURFACE CARBON DEPOSITION DUE TO NEARBY ARCING. AFTER CLEANING; NOTE HAT TERMINAL LUGS ARE SERVICEABLE AND DO NOT REQUIRE REPLACEMENT. MOUNTED NEW TB5060H PER WDM HOOKUP LIST AND SWPM 20-30-00. TERMINAL STUD 4 BROKE DURING FINAL TORQUE OF TB5060H. ORDERED REPLACEMENT TERMINAL STRIP.  TORQUE WRENCH CAL ID: PER1147; DUE: 08/31/2023 20] REPAIRED DAMAGED COCKPIT FLOOR; REINSTALLED ACCESSED FASTENERS; REPLACED DAMAGED 141A8314-6 ANGLE AND DAMAGED COMPONENTS PER EA 23-153-02242.;[21] VERIFIED CORRECTIVE ACTION 20.
